# SDR SWAA2024121659682

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-4) AFT CARGO COMPARTMENT; FLOOR STRUCTURE; Z-ANGLE CORRODED BS727-846; WL156; LBL24<[01] REMOVED; FABRICATED AND REPLACED (INSTALLED) NEW AFT CARGO COMPARTMENT; FLOOR STRUCTURE; Z-ANGLE; WL156; LBL24 WITH EXISTING REPAIR SPLICE AT STA 727J+3' AND 727F-19.250' I.A.W SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0 AND APPLIED CIC I.A.W AMM 51-21-91-701;[02] VERIFIED ITEM 1 C/W;[03] AUDIT C/W
